# SDR DLM88081662

- Difficulty date: October 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- Engine: Pwa JT8D219
- Engine time: 48,091 hours, 37,006 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: JT8D219
- Part serial: 718150
- Condition: Scratched
- Location: Nr 1 Engine
- Part time: 48,091 hours, 37,006 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHED INNER WALL ON FLANGE OF AFT MOUNT BOLTS FOR LT ENGINE.  SCRATCHES REWORKED IAW EA 49-469467-14.  WITHIN LIMITS AND NO CRACKS NOTED IAW EA 49-469467-14 REV ORIGINAL.
